# SDR DXTA2024072212409

- Difficulty date: July 19, 2024
- Submitted: July 22, 2024
- Operation: Air carrier
- Aircraft: N766QS
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20526
- Aircraft time: 10,044 hours, 5,828 cycles
- Engine: Hnywl AS90721A
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Engine
- Part number: 700407021
- Part serial: 136499
- Condition: Surges
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, IMMEDIATELY AFTER ACFT BECAME AIRBORNE,  HEARD 3-4 LOUD BANGS FROM WHAT SOUNDED LIKE THE LT ENG.  BELIEVE IT WAS POSSIBLY A COMPRESSOR STALL.  RIGHT ENG UNEXPECTED SURGE.  BELIEVE THE RT ENG SURGE WAS DUE TO THE LT ENG COMPRESSOR STALL.  C/W ENGINE DOWNLOADS TO MCC, IT WAS DETERMINED THE LT ENGINE HAD NO ENGINE SURGES/ISSUES. RT ENGINE SHOWED ONE SINGLE SURGE EVENT. THIS PROMPTED RT ENGINE CHANGE.  REMOVED RT ENGINE.  RT ENGINE INSTALLED IAW  EMM 72-05-22 REV.12 AND CH-350 AMM REV. 39 OPERATIONAL TEST REQUIRED PERFORMED OPERATIONAL CHECK IAW HONEYWELL 72-05-22 REV.12 AND CH350 AMM REV 39.VERIFIED .RIGGING/ADJUSTMENT REQUIRED OPERATIONAL TEST SATISFACTORY.
